The kernel theorem for Laplace ultradistributions

Tom 77 / 2001

S/lawomir Michalik Annales Polonici Mathematici 77 (2001), 209-217 MSC: Primary 46F05. DOI: 10.4064/ap77-3-2

Streszczenie

A kernel theorem for spaces of Laplace ultradistributions supported by an $n$-dimensional cone of product type is stated and proved.

Autorzy

  • S/lawomir MichalikInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 137
    /Sniadeckich 8
    00-950 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek